# SDR FDEA201409022411

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,858 hours, 14,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Wing
- Part time: 27,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0311062A P 1 WINGS BASIC WING STRUCTURE LT RIB 5 LUG CORROSION REPAIR AD.
